Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jean-Pierre Aubin
Title: Viability theory
Additional book information: Birkh\"auser, Basel, 1991, xxv\,+\,533 pp., US$94.50. ISBN 0-8176-3571-8.

References [Enhancements On Off] (What's this?)

  • [1] Jean-Pierre Aubin and A. Cellina, Differential inclusions, Springer-Verlag, Berlin, Heidelberg, New York, and Tokyo, 1984. MR 755330 (85j:49010)
  • [2] J. P. Aubin and H. Frankowska, Set valued analysis, Birkhäuser, Basel, 1990. MR 1048347 (91d:49001)
  • [3] G. Bouligand, Sur la semi-continuité d'inclusions et quelques sujets connexes, Enseign. Math. 31 (1932), 11-22.
  • [4] H. Marchaud, Sur les champs continus de demi-cônes convexes et leurs intégrales, Comp. Math. vol. 1, 1936, pp. 89-127.
  • [5] -, Sur les champs de demi-cônes et les équations différentielles du premiere ordre, Bull. Sci. Math. 62 (1938), 1-38.
  • [6] S. C. Zaremba, Sur les équations au paratingent, Bull. Sci. Math. 60 (1936), 139-160.

Review Information:

Reviewer: Leonard D. Berkovitz
Journal: Bull. Amer. Math. Soc. 31 (1994), 116-118
American Mathematical Society